Do the side effects from celexa ever go away?
- What It Is
- Risk Factors
- Living With
- User Questions
- Alternative Treatment
- Care Guide
- Questions for Your Doctor
- When to Contact a Doctor
- Find a Doctor
- Resource Guide
< Depression Questions
Questions About Depression
Do the side effects from celexa ever go away?I have been taking 10 mg of celexa for 6 days now at night along with 300 mg of wellbutrin xl in the morning. I also take 1 mg ativan every night before bed to go to sleep. I am pretty sensitive to taking meds so that is why I'm only on 10 mg right now, but I yawn ALOT. I am tired and feel groggy and my vision is a bit blurred. The wellbutrin hasn't really kicked up my energy level like it used to, but it helps. I have been on that for a month. Overall, I feel groggy and a bit out of it. I'm also nauseated and I get headaches more frequently. I just want to feel better without sleeping through my life. I am on these meds for GAD and depression. Please tell me things will get better, I'm about to give up. Thanks, Gena My problems are mainly severe anxiety too. I think the depression is there because I wish I didn't feel anxious and scared all the time.
I have been on it since 2007. I can't stay awake when the doc increases the dose- and Am forever tired as well. I'm not depressed though- it's anxiety My doc found mixing it with elavil, will take the nausea and head pain away =) ask about it next trip to the doc
I took wellbutrin and 10mg of Celexa for awhile too. They both make me tired and groggy (the celexa is nore noticable) but I never got stomach aches from it. Tell your doctor about that and see what they say. You might just need to give it a couple weeks to even out too. *oh and also, I DID find that the side effects of Celexa actually did go away within a couple weeks, but then again, I never got any stomach issues from it.
I have a couple of suggestions: 1. If you are sensitive to meds, try taking only half of the 1 mg. of Ativan at bedtime, or 0.5 mg., and try taking both of your meds earlier in the evening. For example, if you usually go to bed at 10 p.m., try taking your meds at 7 p.m. or as early as you can take it without falling asleep before your usual bedtime. That should reduce your grogginess in the a.m. 2. Take your meds with a tiny bed of food, half a banana, a piece of toast, or some other snack. With respect to the Celexa and the blurred vision, I experienced a little bit of blurred vision for the first 2-3 weeks I was on Celexa but it wasn't too bad at all and went away quickly. 3. You may need to talk to your doctor about the morning Wellbutrin. You might benefit for taking 100 mg. of immediate release Wellbutrin and 200 mg. of extend release (xl) Wellbutrin. Also, take the Wellbutrin with a bit of food. Keep your doctor informed of your response to the medications. Pristique and Cymbalta are also prescribed for GAD along with depression and can be prescribed with Wellbutrin if need be. I took Pristique along with Wellbutrin in the a.m. and they worked well together for energy. Whatever you do, just try to hang in there as side effects usually level out. However, if you continiue to be groggy, do speak to your doctor, not only does grogginess make it next to impossible to function, but it can be dangerous, too. Finding the right combination of meds that work for you can be extremely frustrating, but keep working with your doctor as it is well worth it in the long run. I hope you're feeling better soon!!!
Please be aware that this information is provided to supplement the care provided by your physician. It is neither intended nor implied to be a substitute for professional medical advice. CALL YOUR HEALTHCARE PROVIDER IMMEDIATELY IF YOU THINK YOU MAY HAVE A MEDICAL EMERGENCY. Always seek the advice of your physician or other qualified health provider prior to starting any new treatment or with any questions you may have regarding a medical condition. Copyright ©2014 EBSCO Publishing All rights reserved. Source: EBSCO